# SDR AUS20021409

- Difficulty date: December 2, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Piper PA-36-285
- Engine: Lyc IO720A1B
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 9771200
- Condition: Cracked
- Location: Lt Wing
- Part time: 3,695 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING ATTACHMENT FITTING CRACKED.
